| Model Number |
7010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/11/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break occurred.During unpacking of a 2.25mm x 12mm quantum maverick balloon catheter, it was noted that the catheter of the balloon was broken.No patient complications were reported and the patient's status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 58.5cm distal of the strain relief.There was blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description